Infinite Photography: New Mathematical Model for High-Resolution Images

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalJournal of Mathematical Imaging and Vision
Volume36
Issue number2
Pages (from-to)140-158
Number of pages19
ISSN0924-9907
DOIs
Publication statusPublished - 2010
MoE publication typeA1 Journal article-refereed

Fields of Science

  • Image model
  • Photons
  • Metric space
  • Borel measure
  • Fractal
  • Local dimension
  • Halftoning
  • Monte Carlo
  • BOUNDED VARIATION
  • NATURAL IMAGES
  • BESOV-SPACES
  • DECOMPOSITION
  • TEXTURES
  • 111 Mathematics

Cite this

@article{7e1a0acbc87a4b18bf47ab656e0fe4b6,
title = "Infinite Photography: New Mathematical Model for High-Resolution Images",
keywords = "Image model, Photons, Metric space, Borel measure, Fractal, Local dimension, Halftoning, Monte Carlo, BOUNDED VARIATION, NATURAL IMAGES, BESOV-SPACES, DECOMPOSITION, TEXTURES, 111 Mathematics",
author = "Tapio Helin and Matti Lassas and Samuli Siltanen",
year = "2010",
doi = "10.1007/s10851-009-0177-7",
language = "English",
volume = "36",
pages = "140--158",
journal = "Journal of Mathematical Imaging and Vision",
issn = "0924-9907",
publisher = "SPRINGER NEW YORK LLC",
number = "2",

}

Infinite Photography : New Mathematical Model for High-Resolution Images. / Helin, Tapio; Lassas, Matti; Siltanen, Samuli.

In: Journal of Mathematical Imaging and Vision, Vol. 36, No. 2, 2010, p. 140-158.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Infinite Photography

T2 - New Mathematical Model for High-Resolution Images

AU - Helin, Tapio

AU - Lassas, Matti

AU - Siltanen, Samuli

PY - 2010

Y1 - 2010

KW - Image model

KW - Photons

KW - Metric space

KW - Borel measure

KW - Fractal

KW - Local dimension

KW - Halftoning

KW - Monte Carlo

KW - BOUNDED VARIATION

KW - NATURAL IMAGES

KW - BESOV-SPACES

KW - DECOMPOSITION

KW - TEXTURES

KW - 111 Mathematics

U2 - 10.1007/s10851-009-0177-7

DO - 10.1007/s10851-009-0177-7

M3 - Article

VL - 36

SP - 140

EP - 158

JO - Journal of Mathematical Imaging and Vision

JF - Journal of Mathematical Imaging and Vision

SN - 0924-9907

IS - 2

ER -